# SDR ASAA2016022215783

- Difficulty date: February 22, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF CORRODED AND GOUGED ALL ARROUND.  ACFT GROUNDED.  FABRICATED NEW AFT CARGO FLOOR PANEL 140 OF IAW DWG 453A2610, REV C. ALODINED & PRIMED IAW SRM 51-20-01.
